# SDR DALA2022022201162

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 75,485 hours, 29,196 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 L-2 DOOR SLIDE FOUND CRACKED ON BACK. CORRECTIVE ACTION: REMOVED AND REPLACED L-2 DOOR SLIDE PER AMDS CARD. (8590101)
